Spin spaces and positive decomposition of linear maps on ordered Banach spaces
Bunce, L. J. and Peralta, A. M. (2005) Spin spaces and positive decomposition of linear maps on ordered Banach spaces. Quarterly Journal of Mathematics, 56 (1). pp. 43-52.
Full text not archived in this repository.
To link to this article DOI: 10.1093/qmath/hah021
Spin factors and generalizations are used to revisit positive generation of B(E, F), where E and F are ordered Banach spaces. Interior points of B(E, F)+ are discussed and in many cases it is seen that positive generation of B(E, F) is controlled by spin structure in F when F is a JBW-algebra.
Repository Staff Only: item control page